# SDR SWAA2024110856884

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 24,597 hours, 12,450 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Waste Box
- Condition: Odor
- Location: Trash Can
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED POSSIBLE ODOR THAT RESEMBLED ELECTRICAL<[01] PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56. NOTICED FOUL SMELL FROM TRASH AREA. NO OTHER DEFECTS NOTED.
